Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 3, Pages 289-295

Generalized nonlinear variational inequality problems involving multivalued mappings

Ram U. Verma1,2

1International Publications, 12046 Coed Drive, Orlando 32826, Florida, USA
2Istituto per la Ricerca di Base, Monteroduni (IS), Molise I-86075, Italy

Received 1 March 1996; Revised 1 May 1997

Copyright © 1997 Ram U. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The solvability of a class of generalized nonlinear variational inequality problems involving multivalued, strongly monotone and strongly Lipschitz (a special type) operators, which are closely associated with generalized nonlinear complementarily problems, is discussed.